# SDR CA010305024

- Difficulty date: February 14, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Boeing 727221
- Aircraft time: 30,314 hours
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812994
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLAP RETRACTION FROM FLAPS 2 TO FULL UP, OUTBOARD FLAPS FAILED TO RETRACT. OUTBOARD FLAP NEEDLES INDICATE ASYMMETRIC FLAPS, SPLIT 2 NEEDLE WIDTHS. REPLACED OUTBOARD FLAP INDICATOR PER MM 27-52-00, SYSTEM TESTED SERVICEABLE,
